Sequences of multicriteria optimization problems

Authors

  • Dorel I. Duca "Babes-Bolyai" University, Cluj-Napoca, Romania
  • Eugenia Duca Technical University, Cluj-Napoca, Romania
  • Liana Lupşa "Babeş-Bolayi" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

L. Lupşa, E. Duca and D. I. Duca, On the structure of the set of points dominated and nondominated in an optimization problem, Rev. Anal. Numér. Théorie Approximation 22, 2 (1993), pp. 193-199.

V.V. Podinovskey and V. D. Nogin, Pareto-optimal Solution of Multicriteria Problems, Nauka, Moscow, 1982 (in Russian).

M. E. Salukvadze and A. L. Topchishvili, Insoluble multicriteria linear prograrmming problems, Joumal of Optimization Theory and Applications 61, 3 (1989), pp. 487-491, https://doi.org/10.1007/bf00941831

M. E. Salukvadze and A. L. Topchishvili, Weakly-efficient solutions of limiting multicriteria optimization problems, Journal of Optimization Theory and Applications 71, 2 (1993), pp.373-386, https://doi.org/10.1007/bf00940718

R. E. Steuer, Multiple-criteria Optimization: Theory, Computation, and Applications, John Wiley and Sons, Now York, 1986.

P. L. Yu, Multiple-criteria Decision Making: Concepts, Techniques, and Extensions, Plenum Press New York, 1985.

Downloads

Published

1997-08-01

How to Cite

Duca, D. I., Duca, E., & Lupşa, L. (1997). Sequences of multicriteria optimization problems. Rev. Anal. Numér. Théor. Approx., 26(1), 75–84. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art10

Issue

Section

Articles